# SDR REXA2025090400848

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 24,372 hours, 19,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR STICKING CLOSED AND WOULD NOT OPEN UPON ARRIVAL.     PERFORMED ADJUSTMENTS TO MAIN CABIN DOOR HAND RAIL IAW 900 AMM 52-11-05. PERFORMED MULTIPLE OPS TESTS IAW 900 AMM 52-11-00 OF MAIN CABIN DOOR, ALL OPS TESTS GOOD. NO FURTHER DEFECTS NOTED.
